hydroxycut question

Discussion in 'Fitness & Nutrition' started by kilona, Aug 10, 2006.

Thread Status:
Not open for further replies.
  1. kilona

    kilona New Member

    Joined:
    Mar 7, 2005
    Messages:
    12
    Likes Received:
    0
    I am sure people have asked this before and i apologize for any repeats, but i just started taking hydroxycut about 3-4 days ago. Diet stuff scares the crap out of me, but i am just getting really desperate. I have started breaking out like crazy; my face is a total wreck and i wanted to know if this happened to anyone else and if it eventually went away? I know this is a normal side effect, but i want to know if it ever clears up if i keep taking it. and also anything else helpful about the pills would be appreciated. thanks.
     
  2. DAN513

    DAN513 OT Supporter

    Joined:
    Mar 10, 2003
    Messages:
    10,090
    Likes Received:
    2
    Location:
    204
    I've never had that happen to me.
     
  3. bigdamray

    bigdamray New Member

    Joined:
    Jul 18, 2006
    Messages:
    5,868
    Likes Received:
    0
    Did you change your diet at the same time?
     
  4. GTLifter

    GTLifter Banned

    Joined:
    Feb 28, 2005
    Messages:
    62,453
    Likes Received:
    1
    Location:
    Durty Durty ATL Niggah
    hydroxycut is a waste of money
     
  5. shawn4element

    shawn4element OT Supporter

    Joined:
    Jun 11, 2002
    Messages:
    16,205
    Likes Received:
    0
    Location:
    Missouri
    I took a fat burning supplement once long ago (pretty sure it wasnt hydroxycut but something similar) and my arms broke out like crazy...could be related
     
  6. knucks

    knucks Active Member

    Joined:
    Jul 14, 2004
    Messages:
    18,512
    Likes Received:
    1
    Location:
    734
    I don't know how the stuff can be related. It could just be a coincidence, even w/ a diet change
     
  7. y1997

    y1997 Made in the U.S.S.R.

    Joined:
    Apr 1, 2006
    Messages:
    6,065
    Likes Received:
    1
    Location:
    Detroit
    Maybe, you need to consume more vitamins/eat less oily foods?
     
  8. kilona

    kilona New Member

    Joined:
    Mar 7, 2005
    Messages:
    12
    Likes Received:
    0
    thanks for the feedback. i looked up side effects, and breakouts are one. i have always eaten relatively healthy, so no major changes, just less fuck ups. i'm taking multivitamins too... hmm so i guess i'm the only gross broken out one.
     
  9. bigdamray

    bigdamray New Member

    Joined:
    Jul 18, 2006
    Messages:
    5,868
    Likes Received:
    0
    Sorry, this is the first time that I really don't have an answer or suggestion!! I'll ask around and see what I can find out.
     
Thread Status:
Not open for further replies.

Share This Page